Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Feeling heavy headed and tingling in arms and forehead after overdose of vyvanse. What to do?

A kid dissolved two 50 mg vyvanse pills in my water bottle as a prank. It was funny at first but now I feel heavy headed and I feel tingling in my legs arms and forehead . I can t sleep. I looked it up and all of these side effects were for adderall but the pill had the code for vyvanse. What do I do. I am 15. Please get back to me ASAP!:(
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  406
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
lesdexafetamine used for ASAD,I think u should get opinion with ur psychologist regarding this medicine dose adjust,
Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor